# SDR RAIA00703052

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,571 hours, 17,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5550 - STL - EMERGENCY LIGHT FWD CEILING EXIT LOCATOR IS INOP.  MAINTENANCE RESET POWER TO OVERHEAD EXIT MARKER ADJACENT TO GALLEY, OPS CHECK GOOD OF EMERGENCY LIGHT SYSTEM.
